# SDR HALA2016020300025

- Difficulty date: February 3, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 22,972 hours, 54,634 cycles
- System (JASC): 3140 · Central Computers
- Part: Fms
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  BOTH FMS LOCKED IN STANDBYE F-PLAN MODE.  DOWN POWERED ACFT. ACCOMPLISHED VIA 1 & 2 RTS.  NO FAULTS NOTED, AMM 31-43-00.
